# SDR DALA2019120497051

- Difficulty date: November 28, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,569 hours, 14,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN LOWER CREW REST INOP. REPLACED LLCR EMERGENCY LIGHT POWER SUPPLY BATTERY. LIGHTS ALL OK EXCEPT UPPER L.H + UPPER R.H BUCK LIGHTS INOP. PSU'S NOT SECURED + INOP LIGHTS REMOVED. REFERENCE SERVICE CHECK AMDS CARD 0520-8787. WIP REPLACED UPPER LH + UPPER RH BUNK LIGHTS OPS CHECK GOOD PER B767 AMM 33-51.(1378539)
